# SDR CA131115005

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Monitor
- Part number: 4100S01807
- Condition: Malfunctioned
- Part time: 145 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, CREW RECEIVED A MASTER CAUTION FOR ENGINE ADP HEAT NR 2 CAUTION LIGHT, AND THE C/B WAS POPPED.  AFTER LANDING THE CB WAS RE-SET AND OPS TEST OF THE NR 2 ENGINE AIR INTAKE ANTI-ICING SYS WAS PERFORMED IAW AMM 30-21-00-710-801 WITH NO FAULTS FOUND.  THE ACFT WAS RELEASED FOR SERVICE.  ON THE NEXT FLIGHT THE ENG ADPT HEAT NR 2 CAUTION LIGHT ILLUMINATED IN FLIGHT AND THE ASSOCIATED C/B POPPED AGAIN.  THE ACFT RETURNED TO THE DEPARTING STATION.  THE TMU PN 4100S018-07 WAS REPLACED IAW AMM 30-11-01-400-801 AND TESTED SERVICEABLE.  AC WAS OPERATED FOR 40 MINUTES WITH ENGINES RUNNING AT FLIGHT IDLE AND ABOVE, WITH NO INDICATION.  NO FURTHER DEFECTS ON SUBSEQUENT FLIGHTS.
